# SDR 2025FA0000112

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: General aviation
- Aircraft: N828PW
- Make and model: Cirrus SR22T
- Aircraft serial: 1635
- Aircraft time: 1,005 hours
- Engine: Cont TSIO550K
- Engine time: 1,005 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658815A1
- Part serial: AC17HA813
- Condition: Cracked
- Location: Engine
- Part time: 1,005 hours
- Component: Engine, Cont
- Component part number: TSIO550K1B
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CYLINDER #3 WAS LEAKING OIL. UPON FURTHER INVESTIGATION, IT WAS DISCOVERED THAT THE CYLINDER WAS CRACKED. THE CRACK WAS DISCOVERED IN THE CROSSFLOW AREA THAT WAS BLENDED AS PER AD 2020-16-11. AD 2020-16-11 WAS ACCOMPLISHED ON THIS ENGINE ON 9/25/2020.
